# SDR JJWA0059046

- Difficulty date: October 15, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N25PM
- Make and model: Bell 206B
- Aircraft serial: 1839
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201133
- Part serial: CS1840
- Condition: Failed
- Location: Tail Rotor
- Part time: 267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE, SENT TR BLADES INSPECTION, BLADE FAILED SKIN THICKNESS TEST WAS .0064 ON UPPER SURFACE, NOT REPAIRABLE.  WARRANTY CLAIM.
